# SDR FDEA201408252306

- Difficulty date: August 25, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N300026
- Part serial: 000516
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENG MOUNT BULKHEAD FITTING FWD SHEAR PIN BUSHING HOLE FOUND OUT OF DWG TOLERANCE.  ACCOMPLISHED EA F-5450-T0310618 P1. TITLE NACELLES / PYLON - PYLONS STRUCTURES - SB - 757-71-0093 - OVERSIZED MOUNT HOLES ON NR 1 & NR 2 STRUT AFT ENGINE MOUNT BULKHEAD FITTING.  REPAIR CLASIFIED AS MAJOR.
